# SDR 9712579936

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  RIGGED TAIL CONE RELEASE SYSTEM, FUNCTIONAL CHECK OK.
